# SDR USAA2009052791297

- Difficulty date: May 23, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 63,319 hours, 28,343 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: D5773210100160
- Condition: Damaged
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S-3 - MAJOR REPAIR - NR I3R57327/004 - EROSION DAMAGE ON RIGHT WING NR 3 SPOILER UPPER SURFACE AT AFT OUTBOARD END. REPAIRED NR 3 SPOILER UPPER SURFACE AT AFT OUTBOARD END IAW A320 SRM 57-70-00.
